# SDR HALA0600902

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SILL CHORD BENT AND CORRODED BS 287, RBL 79 WL 200.  REMOVED AND REPLACED MOP SILL FROM BS 287-350 PER SRM 53-00-15, 51-40-02 AND 51-20-01
